# SDR SWAA2020022441636

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 9,711 hours, 4,230 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Unsecure
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR DID NOT FIT PROPERLY IN HOLDERS AT FRONT DOOR ON FIRST OFFICERS SIDE.         / RESECURED GIRT BAR RETAINING CLIPS PER SIP AND AMM.
